# SDR REXA2017120501225

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 27,390 hours, 24,896 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 LOW, WAS REFILLED THIS MORNING AND IS BELIEVED TO BE LEAKING. FOUND CAPT'S AND FO'S MASKS TO BE LEAKING. R&R CAPT'S AND FO'S CREW OXYGEN MASKS IAW AMM 35-11-12. NO LEAKS NOTED. OK FOR SVC.
